MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD, US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD, US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number CD1357-40C
Medical Device Problem Codes Failure to Interrogate (1332); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an asymptomatic patient presented in clinic for follow-up.A device interrogation was performed and revealed that the patient's implantable cardioverter defibrillator (icd) had inappropriately gone into backup operation with high voltage therapies disabled.It was noted that the backup operation was caused by power on reset (por).The icd was attempted to be reset but was unsuccessful.The patient later presented again for follow up where it was discovered that their icd failed to be interrogated.The icd was explanted and replaced.The patient was stable.
 
Event or Problem Description
Additional information received indicated that the implantable cardioverter defibrillator failed to be interrogated using radio frequency telemetry or inductive telemetry.
 
Additional Manufacturer Narrative
Reported events of no rf telemetry and no inductive telemetry were confirmed.Reported event of por related reset was not confirmed.The device was received with no output and no telemetry communication.The device was cut open to enable further testing and the battery was found at end-of-service level.Further testing after replacing the battery revealed no indications of high current drain.Electrical and mechanical test results indicated normal device functionality.The device¿s battery was sent to the vendor for destructive analysis and no anomalies were found.No battery defects were identified during the destructive analysis that would account for premature battery depletion.Further hybrid testing performed with an external power source did not identify any functional issues.

Brand Name
FORTIFY ASSURA VR ICD, US
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23028261
Report Number2017865-2025-99879
Device Sequence Number9820405
Product Code LWS
UDI-Device Identifier05414734507943
UDI-Public(01)05414734507943(10)A000062431(17)200731
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberCD1357-40C
Device Catalogue NumberCD1357-40C
Device Lot NumberA000062431
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer09/12/2025
09/12/2025
01/05/2026
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date09/12/2025
09/15/2025
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight69 KG